# SDR DHL9871750C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING INBD FOREFLAP DAMAGED 1 FOOT FROM OUTBD EDGE ON UPPER SURFACE.  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8, N/R 1166.
